Submit your research to the International Journal "Notes on Intuitionistic Fuzzy Sets". Contact us at nifs.journal@gmail.com

Check the proceedings of the 25th Jubilee Edition of the International Conference on Intuitionistic Fuzzy Sets '2022

Issue:Some properties of operations conjunction and disjunction from Łukasiewicz type over intuitionistic fuzzy sets. Part 2

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation Jump to search

[Category:Publications on intuitionistic fuzzy sets|Some properties of operations conjunction and disjunction from Łukasiewicz type over intuitionistic fuzzy sets. Part 2]]

shortcut
http://ifigenia.org/wiki/issue:nifs/20/4/1-6
Title of paper: Some properties of operations conjunction and disjunction from Łukasiewicz type over intuitionistic fuzzy sets. Part 2
Author(s):
Beloslav Riečan
Faculty of Natural Sciences, Matej Bel University, Tajovského 40, SK-974 01 Banská Bystrica
Mathematical Institute of Slovak Acad. of Sciences, Štefánikova 49, SK-81473 Bratislava
beloslav.riecan@umb.sk
Krassimir Atanassov
Department of Bioinformatics and Mathematical Modelling, Institute of Biophysics and Biomedical Engineering, Bulgarian Academy of Sciences, Acad. G. Bonchev Str., Bl. 105, Sofia–1113, Bulgaria
Intelligent Systems Laboratory, “Prof. Asen Zlatarov” University, Burgas–8010, Bulgaria
krat@bas.bg
Published in: "Notes on IFS", Volume 20, 2014, Number 4, pages 1–6
Download: Download-icon.png PDF (134  Kb, Info)
Abstract: Some properties of two operations – conjunction and disjunction from Łukasiewicz type – over intuitionistic fuzzy sets are studied. An open problem is formulated.
Keywords: Conjunction, Disjunction, Intuitionistic fuzzy set.
AMS Classification: 03E72
References:
  1. Atanassov, K. (1999) Intuitionistic Fuzzy Sets: Theory and Applications. Springer Physica-Verlag, Heidelberg.
  2. Atanassov, K. (2012) On Intuitionistic Fuzzy Sets Theory. Springer, Berlin.
  3. Atanassov, K., R. Tcvetkov, On Lukasiewicz’s intuitionistic fuzzy disjunction and conjunction, Annual of “Informatics” Section, Union of Scientists in Bulgaria, Vol. 3, 2010, 90–94.
  4. Riečan, B., A descriptive definition of the probability on intuitionistic fuzzy sets. Proc. of the Third Conf. of the European Society for Fuzzy Logic and Technology EUSFLAT’ 2003,Zittau, 10–12 Sept. 2003, 210–213.
  5. Riečan, B.,, K. Atanassov, Some properties of operations conjunction and disjunction from Łukasiewicz type over intuitionistic fuzzy sets. Part 1, Notes on Intuitionistic Fuzzy Sets, Vol. 20. No. 3, 1–5.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.